# SDR P9RA20040023

- Difficulty date: July 29, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 57,926 hours, 27,591 cycles
- Engine: Pwa JT8D*
- System (JASC): 5248 · Tail Cone Doors
- Part: Proximity Switch
- Part number: H2028B
- Condition: Sticking
- Location: Tail Cone
- Stage of operation: DE
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IB FLIGHT, APPROXIMATELY 10 MINUTES BEFORE LANDING, TAIL CONE ANNUNCIATOR ILLUMINATED AND REMAINED ON.  QRH PROCEDURE FOLLOWED. NO EMERGENCY DECLARED.  UNEVENTFUL LANDING.  FOUND DOOR PROXIMITY SWITCH STICKING. CLEANED AND LUBRICATED SWITCH.NO OTHER DEFECTS NOTED. OK FOR CONTINUED SERVICE.
